# SDR AALA202412275666

- Difficulty date: December 18, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 32,088 hours, 4,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z56108
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN CABIN FLOOR PANEL AT SEAT 9J TO SEAT 10J IS DELAMINATED. REPLACED FLOOR PANEL PER AMM B787-A-53-01-01-02A-520A-A/720A-A.
